Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 30, 2015, 8:46 PM EDT for Lebanon County, Pennsylvania. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 8:46 PM EDT (00:46 UTC)
- Expired
- May 30, 2015, 9:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Philadelphia/Mount Holly
County Lebanon County, PA
The radar
The State College radar (KCCX), 155 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
184
WWUS81 KPHI 310046
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
846 PM EDT SAT MAY 30 2015
PAZ060-310115-
BERKS-
846 PM EDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...
AT 844 PM EDT...A STRONG THUNDERSTORM WAS OVER FREDERICKSBURG...OR
NEAR MYERSTOWN...MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL BE NEAR...
STRAUSSTOWN AROUND 910 PM EDT.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
POOR DRAINAGE FLOODING. DOPPLER RADAR IS ESTIMATING A HALF INCH
TO THREE QUARTERS OF AN INCH OF RAIN WILL OCCUR WITH THE CORE
OF THIS STORM IN ABOUT AN HOUR. DO NOT DRIVE YOUR VEHICLE
ON ROADWAYS SUBJECT TO PONDING.
LAT...LON 4052 7634 4052 7625 4058 7606 4057 7604
4040 7628 4049 7643
TIME...MOT...LOC 0044Z 221DEG 20KT 4045 7640
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 30, 7:01 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 30, 7:01 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 701 PM EDT SAT MAY 30 2015 .SYNOPSIS... LOW PRESSURE ALONG AN ASSOCIATED COLD FRONT ACROSS THE OHIO VALLEY WILL CONTINUE MOVING EASTWARD TONIGHT AND INTO OUR REGION ON SUNDAY. THIS COLD FRONT WILL SLOWLY MOVE ACROSS OUR REGION EARLY NEXT WEEK. HIGH PRESSURE WILL BUILD SOUTHEASTWARD BEHIND IT INTO THE REGION FOR THE MIDDLE AND LATER HALF OF NEXT WEEK. THIS HIGH PRESSURE SYSTEM WILL BE FOLLOWED BY ANOTHER COLD FRONT DROPPING SOUTHEAST INTO THE REGION BY NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... DRIED OUT THE POPS SLIGHTLY THIS EVENING FROM ABOUT KFWN TO KRDG EASTWARD ALLOWING FOR POSSIBLE SHOWERS EAST OF THIS LINE ONLY AFTER MIDNIGHT. OTHERWISE...TEASER SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH NARROW PATH BRIEF TORRENTIAL SHOULD DIMINISH AFTER SUNSET FROM THE POCONOS INTO SUSSEX COUNTY NJ AS WELL AS BACK IN BERKS COUNTY PA. SOME LOW CLOUDS POSSIBLE LATE. THIS APPEARS TO BE MOST FOCUSED ACROSS OUR NORTHERN AND WESTERN AREAS GIVEN THE FLOW HAS VEERED MORE TO THE SOUTHWEST COMPARED TO YESTERDAY. WE MAY SEE MORE STRATUS THAN FOG, THEREFORE DID NOT INCLUDE FOG ATTM. AS FOR THE LOW TEMPERATURES, WE USED MAINLY AN EVEN BLEND OF THE NAM/GFS MOS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... A SURFACE COLD FRONT WILL GRADUALLY BE SETTLING CLOSER TO OUR AREA. THIS FEATURE APPEARS TO BE SLOWER AND THEREFORE MUCH LESS OF A CHC OF CONVECTION ACROSS OUR SOUTHERN ZONES THROUGH THE DAY. THE BETTER LIFT AND CONVERGENCE IS ACROSS THE NORTHERN AND WESTERN AREAS AND THIS IS WHERE WE HAVE THE HIGHEST POPS ONCE AGAIN. WE DID TIGHTEN UP THE POP GRADIENT A BIT FROM NORTHWEST TO SOUTHEAST, HOWEVER THE HIGHER POPS DO EDGE TO INTERSTATE 95 TOWARD LATE AFTERNOON. AS THE FRONT NEARS OUR NORTHERN ZONES DURING THE AFTERNOON, SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OCCUR. THERE IS LESS CERTAINTY REGARDING THE AMOUNT OF INSTABILITY DURING THE COURSE OF THE DAY, GIVEN THE PROSPECTS OF LOW CLOUDS TO START THEN CONVECTIVE TEMPERATURES BEING REACHED TO PROMOTE A DECENT AMOUNT OF CUMULUS DEVELOPMENT. THE AREAS CLOSER TO THE INCOMING FRONT WILL TEND TO HAVE SOME INCREASE IN THE SHEAR TO PROMOTE ORGANIZED STORMS AND THIS COULD POSE A LOCALIZED DAMAGING WIND THREAT. GIVEN THE LOW CONFIDENCE IN THE CONVECTIVE EVOLUTION/STRENGTH THIS FAR OUT, WE DID NOT ADD ENHANCED WORDING TO THE FORECAST. LOCALLY VERY HEAVY RAIN HOWEVER CAN OCCUR GIVEN HIGH PW VALUES AHEAD OF THE FRONT AND ALSO THE CHC OF SOME TRAINING OF CELLS TO OCCUR. THIS OVERALL LOOKS LOCALIZED AT THIS POINT HOWEVER WE DID ADD A HEAVY RAIN MENTION TO THE FAR NORTHERN AND WESTERN AREAS. AS FOR THE HIGH TEMPERATURES, WE USED A NAM/GFS MOS BLEND WITH SOME ADJUSTMENTS THEN MADE. SINCE THE FRONTAL BOUNDARY ARRIVAL IS SLOWER, MUCH OF THE AREA WILL REMAIN IN THE WARM SECTOR AND THEREFORE HIGHS WERE BUMPED UP SOME ESPECIALLY THE SOUTHERN AREAS /COOLER ALONG THE COAST/. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... SUNDAY NIGHT THROUGH TUESDAY NIGHT: LOW PRESSURE ACROSS THE GREAT LAKES WILL TRACK NORTHEAST OF THE REGION AS A COLD FRONT BEGINS TO DRIFT SOUTHEAST TOWARD THE REGION. SHOWERS AND SOME THUNDERSTORMS ARE LIKELY TO BE ONGOING. THE HIGHEST CONCENTRATION WILL BE ACROSS THE NORTHERN PARTS OF THE REGION CLOSER TO THE SURFACE LOW AND FRONTAL BOUNDARY. THIS EVENT WILL LIKELY TRANSITION FROM THE THUNDERSTORMS TO A HEAVY RAIN THREAT. A STRONG STORM OR TWO CONTAINING GUSTY WINDS AND SMALL HAIL CAN NOT BE RULED OUT EARLY IN THE EVENING SUNDAY WITH MODEST INSTABILITY 500-1500 J/KG CAPE AND STEEP LOW LEVEL LAPSE RATES. INSTABILITY WILL DECREASE HEADING INTO MONDAY WITH THE FRONT SAGGING SOUTHEAST TOWARD THE REGION. MID-LEVEL FLOW WILL SLOW DOWN CONSIDERABLY BY MONDAY, ALMOST ALLOWING THE FRONT TO STALL OUT. SEVERAL FACTORS SUGGEST HEAVY, POTENTIALLY TRAINING SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR AT TIMES LATE SUNDAY NIGHT INTO TUESDAY AS MID-LEVEL DISTURBANCES PASS THROUGH THE REGION. MOISTURE WILL CONTINUE TO STREAM NORTHWARD AHEAD OF THE FRONT LEADING TO SURGING PW VALUES CLOSE TO 2 INCHES. A TALL SKINNY CAPE PROFILE IS ALSO MODELED ALONG WITH VERY SLOW STORM MOTIONS. WITH MORE IN THE WAY OF SHOWERS OVERALL, LOWER INSTABILITY WILL LEAD TO A MORE ISOLATED THREAT FOR ANY STRONG THUNDERSTORMS. THE HIGHEST CHANCES FOR RAIN WILL GRADUALLY SHIFT SOUTHEASTWARD MONDAY AND MONDAY NIGHT AND DEPEND ON THE EXACT TRACK OF PASSING MID- LEVEL DISTURBANCES. THE FRONTAL BOUNDARY SHOULD BEGIN TO TRANSITION EASTWARD ON TUESDAY WITH GRADUALLY DECREASING CHANCES OF RAIN FROM NORTHWEST TO SOUTHEAST. TOTAL RAINFALL IS LIKELY TO RANGE FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. THERE IS SOME VARIABILITY WITHIN THE GEFS, NAEFS AND OPERATIONAL MODELS ON THE EXACT PLACEMENT OF THE HIGHEST TOTALS DUE TO VARIABILITY IN THE FEATURES. A GENERAL CONSENSUS AT THIS TIME YIELDS THE HIGHEST RAINFALL TOTALS ACROSS FAR EASTERN PA, NORTHERN NJ AND THE EASTERN SHORE OF MD WITH ONLY MODERATE CONFIDENCE IN THIS PLACEMENT. QPF GRIDS ARE MORE GENERALIZED TO ACCOUNT FOR THE UNCERTAINTY. HIGH TEMPERATURES ARE ALSO FORECASTED A LITTLE COOLER THAN SOME OF THE STATISTICAL AND ENSEMBLE GUIDANCE NUMBERS DUE TO THE RAIN CHANCES AS WELL. WEDNESDAY THROUGH FRIDAY NIGHT: HIGH PRESSURE BUILDS OVER THEN PASSES EAST OF THE REGION FOR THE MIDDLE AND LATER HALF OF THE WEEK. COOL REFRESHING AIRMASS TO START THEN WARMER AND MUGGY BY WEEKS END. THE GFS AND THE GEFS ARE TRYING TO KEY ON ANOTHER LOW PRESSURE FEATURE TO OUR SOUTH WHICH COULD RESULT IN ANOTHER SHOWER CHANCE. HOWEVER, GIVEN THE LACK OF SUPPORT FROM THE OTHER MODELS ATTM IMPACTS FROM THIS FEATURE ARE NOT THAT LIKELY. FORECAST WILL JUST FEATURE PARTLY TO MOSTLY SUNNY SKIES. SATURDAY: ANOTHER COLD FRONT IS LIKELY TO MOVE INTO THE REGION. WARM AND MORE HUMID CONDITIONS MAY PRECEDE THE FRONT. POTENTIAL IS PRESENT FOR ENSEMBLE GUIDANCE TO BE A LITTLE LOW WITH HIGH TEMPERATURES GIVEN SOUTHERLY FLOW AND INCREASING 925 MB TEMPERATURES. SOME SCATTERED THUNDERSTORMS MAY FORM AHEAD OF THE FRONT AS WELL. OPTED FOR LOW CHANCE POPS ATTM. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...SOME SHOWERS AND POSSIBLY A THUNDERSTORM NEAR KABE AND KRDG THROUGH 01Z, OTHERWISE VFR. HOWEVER, THERE SHOULD BE REDEVELOPMENT OF SOME STRATUS AND/OR FOG TOWARD MORNING ESPECIALLY FOR KTTN, KABE AND KRDG. OUR CONFIDENCE IS LOWER AT THE OTHER TERMINALS. GUSTY SSW WINDS TO 20 KT NOW WILL DIMINISH TO LESS THAN 10 KNOTS. SUNDAY...SOME AREAS OF STRATUS OR FOG TO START, OTHERWISE VFR OVERALL. DURING THE COURSE OF THE DAY, SOME TIMES OF MFVR/IFR DUE TO SHOWERS AND THUNDERSTORMS MAINLY NORTH AND WEST OF KPHL. SOUTH TO SOUTHWEST WINDS MAINLY AROUND 10 KNOTS. OUTLOOK... SUNDAY NIGHT THROUGH TUESDAY NIGHT: MVFR AND IFR RESTRICTIONS IN SHOWERS AND SCATTERED THUNDERSTORMS. SOUTH TO SOUTHEAST WINDS UNDER 10 KNOTS THROUGH MONDAY NIGHT THEN EAST TO NORTHEAST UNDER 10 KNOTS THROUGH TUESDAY NIGHT. WEDNESDAY THROUGH THURSDAY: VFR. WINDS UNDER 10 KNOTS. && .MARINE... MWS POSTED THROUGH 01Z ON THE WATERS FOR SCT GUSTS 25 KT. IN GENERAL WINDS SEEM TO BE DIMINISHING NOW. NO PLAN TO UPGRADE TO AN SCA ATTM. THERE COULD BE SOME FOG OVERNIGHT AND EARLY SUNDAY MORNING NEARSHORE, HOWEVER WITH THE FLOW MORE FROM THE SOUTHWEST ABOVE THE SURFACE WE ANTICIPATE IT NOT TO BE WIDESPREAD AND IT WAS NOT INCLUDED ATTM. OUTLOOK... SUNDAY NIGHT THROUGH TUESDAY MORNING: SEAS AROUND FOUR FEET WITH WIND GUSTS BELOW 20 KNOTS. A WIND SHIFT TO NORTHEAST WILL OCCUR IN AT LEAST THE N PORTION OF THE NJ WATERS SUNDAY NIGHT-MONDAY. TUESDAY AFTERNOON THROUGH THURSDAY: SEAS AROUND FIVE FEET, DECREASING BY A FOOT OR TWO FROM NORTH TO SOUTH ON THURSDAY. ANY WIND GUSTS UNDER 20 KNOTS. WAVEWATCH COULD BE TO HIGH IN THIS PERIOD WITH WAVE HEIGHTS GIVEN THE GFS MODEL HAS MORE IN THE WAY OF LOW PRESSURE TO OUR SOUTHEAST. && .RIP CURRENTS... THE RIP CURRENT RISK FOR THE JERSEY SHORE REMAINS AT MODERATE THROUGH THIS EVENING, DUE TO SOME STRONGER SOUTHERLY NEARSHORE WINDS COMBINED WITH A LONGER WAVE PERIOD. WE'LL TALK ABOUT TOMORROW AT 9 PM. && .CLIMATE... MAY 2015...A TOP 4 WARMEST ON RECORD FOR LARGE PORTIONS OF OUR AREA, AND RATHER DRY THOUGH WE STILL HAVE POTENTIAL FOR SIGNIFICANT RAINFALL SUNDAY WHICH WOULD SIGNIFICANTLY ALTER THE FINAL MAY PRECIPITATION RANKING. ALL ACTUAL AND FORECAST INFORMATION CHECKED THROUGH 3 PM TODAY - SATURDAY MAY 29. ALLENTOWN WILL PROBABLY AVERAGE VERY CLOSE TO 66.2 OR AT LEAST 6 DEGREES ABOVE NORMAL. POR BACK TO 1922. NORMAL 59.9 PROBABLY THE 2ND WARMEST ON RECORD. 1991 67.2 2015 66.2 2012 66.1 1944 66.0 NORMAL PCPN 4.14. AS OF 2 PM TODAY ALLENTOWN SECOND DRIEST MAY ON RECORD SO FAR WITH 0.22 INCHES. DRIEST MAY 0.09 1964. -- PHILADELPHIA WILL PROBABLY AVERAGE CLOSE TO 70.0 DEGREES OR AT LEAST 6 DEGREES ABOVE NORMAL. SECOND WARMEST ON RECORD. NORMAL 63.9 1991 70.8 NUMBER 3 WOULD BE 69.2 IN 2004. NORMAL RAINFALL 3.71 THE 1.19 INCHES SO FAR IS 13TH DRIEST ON RECORD. -- ATLANTIC CITY MAY 2015 66.5 OR OVER 5 DEGREES ABOVE NORMAL AND PROBABLE #2 POR BACK TO 1874 NORMAL 61.1 2004 66.9 2015 66.5 1991 66.0 NORMAL PCPN 3.35 THE 0.71 INCHES SO FAR MAKES THIS AROUND THE 7TH DRIEST MAY ON RECORD. -- WILMINGTON DE SOLID POR BACK TO 1916 LOCKED INTO #4 WARMEST. NORMAL 62.8 1896 70.1 1991 69.1 2004 68.2 2015 AROUND 68.0 NORMAL PCPN 3.95 THE 2.39 INCHES IS MIDDLE OF THE PACK AND NOT ESPECIALLY OF STANDOUT DRY INTEREST FOR THIS STATION NO AVAILABLE MONTHLY HISTORICAL DATA FOR KMPO KGED KTTN AND KRDG. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES NEAR TERM...DRAG/GORSE 702 SHORT TERM...GORSE LONG TERM...GAINES AVIATION...DRAG/GAINES/GORSE 702 MARINE...DRAG/GAINES/GORSE 702 RIP CURRENTS... CLIMATE...
Hazardous weather outlook, May 30, 3:43 PM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 PM EDT SAT MAY 30 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-311945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 343 PM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN LEADING TO LOCALIZED FLOODING IS POSSIBLE, PRIMARILY LATE SUNDAY NIGHT THROUGH MONDAY EVENING, ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-024>026-311945- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 343 PM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY SHORE TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN LEADING TO LOCALIZED FLOODING IS POSSIBLE, PRIMARILY LATE SUNDAY NIGHT THROUGH MONDAY EVENING, ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-311945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 PM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, May 30, 8:19 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
819 PM EDT SAT MAY 30 2015
PAZ054-310115-
CARBON-
819 PM EDT SAT MAY 30 2015
...ANOTHER THUNDERSTORM WILL AFFECT NORTHWEST CARBON COUNTY...
AT 815 PM EDT...A THUNDERSTORM WAS OVER MCADOO...OR NEAR
HAZLETON...MOVING NORTHEAST AT 30 MPH.
MORE HEAVY RAINFALL WILL OCCUR WITH THIS STORM. GIVEN THIS IS THE
THIRD STORM TO AFFECT THE AREA, THE ACCUMULATIVE EFFECT MAY CAUSE
POOR DRAINAGE FLOODING. DOPPLER RADAR STORM TOTAL ESTIMATES HAVE
EXCEEDED AN INCH IN THE AREA. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
WINDS UP TO 30 MPH ARE ALSO POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NESQUEHONING...WEATHERLY...BEAVER MEADOWS AND TRESCKOW.
LAT...LON 4096 7558 4082 7589 4091 7599 4098 7582
4098 7580 4101 7573 4103 7574 4103 7575
4105 7577 4109 7577 4111 7573
TIME...MOT...LOC 0015Z 233DEG 27KT 4089 7602Special weather statement, May 30, 8:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
846 PM EDT SAT MAY 30 2015
PAZ060-310115-
BERKS-
846 PM EDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...
AT 844 PM EDT...A STRONG THUNDERSTORM WAS OVER FREDERICKSBURG...OR
NEAR MYERSTOWN...MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL BE NEAR...
STRAUSSTOWN AROUND 910 PM EDT.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
POOR DRAINAGE FLOODING. DOPPLER RADAR IS ESTIMATING A HALF INCH
TO THREE QUARTERS OF AN INCH OF RAIN WILL OCCUR WITH THE CORE
OF THIS STORM IN ABOUT AN HOUR. DO NOT DRIVE YOUR VEHICLE
ON ROADWAYS SUBJECT TO PONDING.
LAT...LON 4052 7634 4052 7625 4058 7606 4057 7604
4040 7628 4049 7643
TIME...MOT...LOC 0044Z 221DEG 20KT 4045 7640The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 1:00 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 45 min |
| May 31, 1:11 PM EDT | Flash Flood Watch | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 13 hr |
| May 31, 1:24 PM EDT | Special Weather Statement | PHI | Monmouth | 36 min |
| May 31, 2:00 PM EDT | Special Weather Statement | PHI | Monmouth | 45 min |
| May 31, 4:33 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 42 min |
| May 31, 5:57 PM EDT | Small Craft Advisory | PHI | 6 hr | |
| May 31, 6:11 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 3 hr |
| May 31, 6:37 PM EDT | Flash Flood Warning | PHI | Middlesex | 5 hr |
| May 31, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 40 min |
| May 31, 7:57 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 6 hr |
| May 30, 8:19 PM EDT | Special Weather Statement | PHI | Carbon | 56 min |
| May 30, 9:03 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| May 30, 9:11 PM EDT | Special Weather Statement | PHI | Lebanon | 64 min |
| May 30, 9:20 PM EDT | Special Weather Statement | PHI | Carbon | 55 min |
| May 30, 9:36 PM EDT | Areal Flood Advisory | PHI | Carbon | 3 hr |
| May 31, 5:12 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 63 min |
| May 31, 5:23 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 37 min |
| May 31, 5:42 PM EDT | Flash Flood Warning | PHI | Carbon, Monroe | 6 hr |
| May 31, 7:08 PM EDT | Special Weather Statement | PHI | Lehigh | 82 min |
| May 31, 7:27 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 5 hr |
| May 31, 7:46 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh | 4 hr |
| May 31, 7:48 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 35 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.